# SDR SWAA2021062488727

- Difficulty date: June 2, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE CRACKED / REPAIRED AND INSTALLED ACB AFT CORNER SCUFF PLATE IAW BAC 5975 USING ER 4043 WITH .063 FILLER ROD LOT # 1131216 AND AMM 53-11-02-420-801
